# SDR ASAA2013091695989

- Difficulty date: September 16, 2013
- Submitted: September 19, 2013
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 23,005 hours, 7,200 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Location: B
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

B- AUTOPILOT DISENGAGED DURING CRUISE FLIGHT, FOR NO APPARENT REASON.  ENGAGED B- AUTOPILOT AND SYS WORKED NORMALLY FOR REMAINDER OF FLIGHT.  ACFT GROUNDED. CONFIRMED DFCS LOGGED FAULT 22-11607 MCP FAULT ON AFFECTED LEG. PERFORMED FIM TASK 22-11 TASK 817.  CHANNEL AB DFCS MODE CONTROL PANEL TESTS NORMAL. NO CURRENT FAULTS. DFCS LAND VERIFY AND HGS SYS TESTS NORMAL, REF MM 22-11-0, GRP 49 AND SMM 34-36-00. OK FOR SERVICE.  GROUND VERIFICATION WAS SUCCESSFUL.
